# SDR MALA976135

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AIR86A101
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING WHEN LANDING GEAR WAS EXTENDED FOR LANDING THE HYDRAULIC LIGHT WENT ON AND 2 GREEN LIGHTS CAME ON.  QRH PROCEDURES USED TO EXTEND GEAR.  LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT MAIN LANDING GEAR RETRACT ACTUATOR.  ALL IAW SAAB AMM CH 32.  ALL CHECKS GOOD.
